# SDR DXTA2016081506281

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 2,861 hours, 2,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON L/E STARBOARD WING.
